Brown discharge for 5 days instead of AF

Discussion in 'Not Trying, Not Preventing' started by sabrina1189, Feb 26, 2019.

  1. sabrina1189

    sabrina1189 New Member

    Joined:
    Feb 26, 2019
    Messages:
    1
    Likes Received:
    0
    First let me say that I wasn't TTC this month. I was actually on the pill but now that I feel like I'm having pregnancy symptoms I am kind of excited so am kind of hopeful that I am. I'm normally very strict about taking my pill but for the start of this month I didn't start my new pack until 19 hours after I was supposed to. I had unprotected sex the night before (which was a Wednesday), that night, Sunday night, and Monday night. My partner finished in me each time. I've read that starting your pill pack late is one of the most common ways of conceiving while on birth control.

    This past Wednesday (the 20th) was supposed to be the day I took my last active pill but that afternoon I started experiencing brown discharge. I get that a lot at the start of AF so figured maybe she somehow started early even on the pills. Normally I would have started bleeding bright red later that same day or the next but I haven't bled red at all. I have had brown discharge whenever I use the toilet and have brown spotting in my panties (but only enough to wear a liner). This has lasted for 5 days now and seems to be almost stopping now. I didn't have any of my usual PMS symptoms (upset tummy and sore breasts) but I did have very light cramping... hardly enough to notice. I've also had headaches (on the day I started the brown discharge my headache was so bad I vomited twice), an aversion to certain food smells, and the skin on my areolas/nipples is very dry on both which isn't common for me ever. I also feel queasy more often than not.

    I haven't tested yet because I've been waiting to see if AF decides to show up. I'm trying not to get my hopes up because I'm sure it's rare to conceive under my circumstances but the longer I go without seeing any red blood... the more hopeful I get. Anyone have any similar experiences?
     
  2. ArmyWifeLife

    ArmyWifeLife New Member

    Joined:
    Mar 11, 2019
    Messages:
    3
    Likes Received:
    0
    I have done this before! I took a pill a day late & my body was so used to having them that I began to have my period. Your body starts to prepare for your period & when you take the pill the next day it halts & you have brown discharge & maybe some cramping. In my years this is not pregnancy at all. Just your body trying to figure out what your doing.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice